# SDR AJC2005F00003

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N601AD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- Engine: Ge CF34*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 75006000
- Condition: Shorted
- Location: Nlg Door
- Part time: 1,190 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, ENROUTE, UPON GEAR RETRACTION THE NOSE GEAR DOOR OPEN LIGHT STAYED ILLUMINATED.  THE CREW CYCLED THE GEAR BUT THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED SAFELY.  TROUBLESHOOTING REVEALED NOSE GEAR SELECTOR VALVE INTERNALLY SHORTED.  SELECTOR VALVE WAS REMOVED AND REPLACED.  SERVICED NR 3 HYDR SYSTEM.  PERFORMED GEAR SWING TEST IAW MM.  AC RETURNED TO SERVICE.  (K) (EA25200507171)
